# SDR DALA12010823132

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 68-69 Y-1292 UPPER AND LOWER FLANGE HOLES HAS CORROSION.  REMOVED CORROSION IAW  SRM 51-74-00. CHECK DIMENSIONS ORIG MATERIAL THICKNESS .157", L=5.500", W=1.100"D=.065", REMAINING .092", FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 PARA (A) STEP (2).  REMOVED FLOOR SUPPORT.
